EconPapers    
Economics at your fingertips  
 

Solutions of a Quadratic Inverse Eigenvalue Problem for Damped Gyroscopic Second‐Order Systems

Hong-Xiu Zhong, Guo-Liang Chen and Xiang-Yun Zhang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Given k pairs of complex numbers and vectors (closed under conjugation), we consider the inverse quadratic eigenvalue problem of constructing n × n real matrices M, D, G, and K, where M > 0, K and D are symmetric, and G is skew‐symmetric, so that the quadratic pencil Q(λ) = λ2M + λ(D + G) + K has the given k pairs as eigenpairs. First, we construct a general solution to this problem with k ≤ n. Then, with the special properties D = 0 and K

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/703178

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:703178

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:703178